# SDR SWAA061308

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 51,031 hours, 50,933 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND NLG W/W CEILING PANELS CUTOUT WEB CRACKED AT BS 251.625 LBL 7.75 AND RBL 7.75.  REPAIRED WEB PER SWA EA.
